# SDR IPXA10M62982

- Difficulty date: September 14, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: ACA7019501
- Condition: Damaged
- Location: Sta 630 L47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, PERFORM DVI OF EXPOSED STRUCTURE OF SKIN REMOVED FROM STA 595 TO 765 AND L36L TO L48L. FOUND HOLE ENLONGATED AT STA 630 ON FINGER DOUBLER BETWEEN L47L AND L48L.  REMOVED DAMAGE ON EXISTING FINGER DOUBLER BETWEEN STA 615 AND STA 635 L47L AND L48L. (FINGER DOUBLER NOT REMOVED) C/W EA 011-5330-01-A2683 I /R AND EO MD11-5330-40019-A.
